# SDR A6WA201040112

- Difficulty date: January 13, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 20,983 hours, 18,743 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD SIDE SKIN CRACKED AT HANDRAIL.  REMOVED DAMAGED AREA AND REPLACED WITH 2 EACH REPAIR ANGLES AND EXTERNAL DOUBLER IAW REO 601R-52-11-702.
